# SDR DHL2007741561

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720e S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT HILOCK, AT BS 720E+8 AND STR 27L.  CRACK CAUSED BY CORROSION ON STRINGER AND SKIN.  CUT OUT DAMAGED SKIN, 6.75" BY 3.5", FABRICATED DOUBLER FROM 2024-T3, .125" BY 18" BY 11", PO NR 9005400, PER B727 SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER PER B727 SRM 51-10-2 & 53-30-1 FIG 1.  CUT OUT CORRODED STRINGER SECTION, 18" LONG, FABRICATED FILLER REPAIR FROM BAC1498-147 EXTRUSION, 18" LONG, PO NR 6320105, AND STR SPLICE FROM BAC1498-131 EXTRUSION, 12" LONG, PO NR 7232174, PER B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED, PRIMED, AND INSTALLED STRINGER REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-3 FIG 1.
